Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How is masturbation addiction treated ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
i am a boy of 21yrs old . i used to musterbate twice daily usually when i go to bed,, i am addicted, i need some kind of medicine to get rid of my habbit
Posted Tue, 17 Apr 2012 in Men Sexual Problems
Answered by Dr. Rakhi Tayal 7 minutes later

Thanks for posting your query.

At a younger age people usually have more sex drive and their frequency of masturbation is maximum. You can indulge in this activity as long as it is pleasurable and you have the drive for it. It should not cause you any pain.

You cannot stop masturbation totally because it is not a permanent solution. If you are doing excessive masturbation, then you have to decrease the frequency. Let me suggests you few points which might help you.

1) First of all find out the cause of excessive masturbation. It could be because you are bored, lonely, hurt, stressed, or it could be because of pains from the past.

2) Identify the time when you indulge in masturbation frequently. If supposing it is at night then exercise just before going to bed. Exercise will also help you to be more tired and fall asleep faster.

3) Try to identify and focus on activities that make you feel better. Motivate yourself to do things for yourself.

4) Talk with your friends and family and join a gym along with your friends so that you spend maximum time outside where you cannot indulge in masturbation.

5) Regular exercise and proper diet are essential to good health. Exercise is of paramount importance because it releases endorphins from the body.

6) Join yoga and meditation classes to keep your mind calm and relaxed

There is no medicine or device to stop excessive masturbation and the above mentioned lifestyle techniques will help you in dealing with excessive masturbation.

Lastly masturbation will not cause any problem in your married life. It will not cause any infertility. So do not worry.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Follow-up: How is masturbation addiction treated ? 2 hours later
sir i am musterbating for last two years . i am only 47 kg . i usually musterbate when i go to bed for sleeping. I think musterbating 2 times daily is not healthy. i feel very weak . its just became an addiction. plz dont tell about will power , it doesnot help . i tried different method like yoga meditation etc etc but it doesnot help me. I WANT some kind of treatment to reduce the frequency . if possible u can suggest some kind of medicine
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for writing again.
I have already told you that there are no such medicines available to reduce libido.
The medicines which decrease libido as a side effect may show effect later also when you get married. Decreasing testosterone levels might help but that will also affect your fertility.
Wishing you an early recovery.
Above answer was peer-reviewed by
Follow-up: How is masturbation addiction treated ? 13 hours later
i am not getting married now , probably after 7 yrs . so if my testosterone is decreased now i may recovered it after 7 yrs. moreover i musterbate when i go to bed , so is there no any medicine so that my feelings doesnot come. or else you only tell is what i am doing healthy, ?? what should i do now
Answered by Dr. Rakhi Tayal 1 hour later

Thanks again.

Testosterone reduction can result in various side effects. Over some time low testosterone levels can affect fertility rate, cause reduced or loss of body hair, hirsutism and so on.

What you are doing is harmless and will not cause any major health effects on you.

So I do not advise medications to you to decrease libido.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor